# SDR DALA2017091106815

- Difficulty date: September 9, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- Aircraft time: 78,053 hours, 35,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAILED, INT LOADS AFTL, EXT LOADS AFTL & BATTERY AFTL ILLUMINATED.   REPLACED THE EPSU 13WL AND SLIDE.
